Journal of Symbolic Logic

Unary primitive recursive functions

Daniel E. Severin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article, we study some new characterizations of primitive recursive functions based on restricted forms of primitive recursion, improving the pioneering work of R. M. Robinson and M. D. Gladstone. We reduce certain recursion schemes (mixed/pure iteration without parameters) and we characterize one-argument primitive recursive functions as the closure under substitution and iteration of certain optimal sets.

Article information

Source
J. Symbolic Logic Volume 73, Issue 4 (2008), 1122-1138.

Dates
First available: 27 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1230396909

Digital Object Identifier
doi:10.2178/jsl/1230396909

Mathematical Reviews number (MathSciNet)
MR2467207

Zentralblatt MATH identifier
1158.03023

Citation

Severin, Daniel E. Unary primitive recursive functions. Journal of Symbolic Logic 73 (2008), no. 4, 1122--1138. doi:10.2178/jsl/1230396909. http://projecteuclid.org/euclid.jsl/1230396909.


Export citation